# SDR AALA202406281960

- Difficulty date: June 27, 2024
- Submitted: June 28, 2024
- Operation: Air carrier
- Aircraft: N544UW
- Make and model: Airbus A321-231
- Aircraft serial: 4847
- Aircraft time: 40,979 hours, 16,225 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: CIDS PANEL SLIDE DISARM CHECK DOOR PRESSURE 4L. SERVICED 4L DOOR DAMPER IAW AMM 52-22-00-614-002-A.
